Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 243, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2011, 4:43 PM EDT for Delaware County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 17, 2011, 5:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Delaware County, OH
The radar
The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS51 KILN 172043
SVRILN
OHC041-172130-
/O.NEW.KILN.SV.W.0243.110617T2043Z-110617T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 530 PM EDT.
* AT 437 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF DELAWARE STATE PARK...MOVING SOUTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLEY...
IN ADDITION...DELAWARE STATE PARK...LEONARDSBURG...KILBOURNE AND
OLIVE GREEN ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 128 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
4036 8292 4036 8280 4035 8276 4021 8291
4044 8317 4044 8316
TIME...MOT...LOC 2043Z 307DEG 20KT 4044 8306
$$3 follow-up statements
547
WWUS51 KILN 172052
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT FRI JUN 17 2011
OHC041-172130-
/O.CON.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
452 PM EDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...
AT 446 PM EDT...THE WALDO POST OFFICE REPORTED ONE INCH HAIL. RADAR
INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ASHLEY...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLEY.
IN ADDITION...LEONARDSBURG...KILBOURNE AND OLIVE GREEN ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
4036 8292 4036 8280 4035 8276 4021 8291
4044 8317 4044 8316
TIME...MOT...LOC 2052Z 307DEG 20KT 4041 8301
$$099
WWUS51 KILN 172109
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT FRI JUN 17 2011
OHC041-172130-
/O.CON.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
509 PM EDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...
AT 507 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LEONARDSBURG...MOVING SOUTHEAST AT 25 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN DELAWARE
COUNTY...INCLUDING OLIVE GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4025 8287 4039 8302 4040 8302 4041 8301
4042 8299 4042 8293 4041 8292 4036 8292
4036 8280 4035 8276
TIME...MOT...LOC 2110Z 307DEG 20KT 4035 8291
$$289
WWUS51 KILN 172130
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT FRI JUN 17 2011
OHC041-172140-
/O.EXP.KILN.SV.W.0243.000000T0000Z-110617T2130Z/
DELAWARE OH-
530 PM EDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
HAS EXPIRED...A NEW WARNING HAS BEEN ISSUED FOR THIS STORM. PLEASE
SEE THE NEW WARNING FOR DETAILS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4025 8287 4039 8302 4040 8302 4041 8301
4042 8299 4042 8293 4041 8292 4036 8292
4036 8280 4035 8276
TIME...MOT...LOC 2109Z 307DEG 20KT 4035 8292
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:42 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 17, 1:42 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 142 PM EDT FRI JUN 17 2011 .SYNOPSIS... A WEAK FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS TODAY. THIS FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF LOW PRESSURE RIDE ALONG IT...BRINGING ROUNDS OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CU FIELD IS TRYING TO FILL IN SOME ALONG BOUNDARY ACROSS CENTRAL OHIO EARLY THIS AFTERNOON. HOWEVER...LATEST RUC SOUNDINGS ARE INDICATING A BIT OF A MID LEVEL CAP AND THIS IS HELPING TO SUPPRESS ANY BETTER DEVELOPMENT. AS WE CONTINUE TO WARM THROUGH MID AFTERNOON...WE MAY STILL BE ABLE TO SEE SOME SCATTERED DEVELOPMENT...PRIMARILY ALONG THE BOUNDARY. HAVE FRESHENED UP THE FORECAST TO GO A LITTLE MORE OPTIMISTIC WITH SKY COVER/POPS...ESPECIALLY ACROSS THE SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... HAVE USED A BLEND OF THE GFS/ECMWF FOR THE SHORT TERM FORECAST. SHORT TERM FORECAST WILL BE COMPLEX IN TERMS OF SHOWER/THUNDERSTORM TIMING AND SEVERITY THROUGH THE WEEKEND. THE REGION WILL BE UNDER A QUASI ZONAL FLOW THROUGH THE WEEKEND. THIS FLOW WILL BE RIDDLED WITH EMBEDDED SHORT WAVES. MODELS HINT THAT ONE OF THOSE S/WV WILL MOVE ACRS THE REGION ON SATURDAY...PERTURBING A WEAK SFC LOW ALONG STALLED OUT FRONTAL BOUNDARY. THERE SHOULD BE ENOUGH LOW LEVEL CONVERGENCE AND UPR SUPPORT TO WARRANT LIKELY POPS AT THIS TIME. SEVERE POTENTIAL WILL DEPEND ON HOW MUCH DAYTIME HEATING CAN BE REALIZED. IN ADDITION...MODELS SUGGEST THAT PWAT WILL APPROACH 2 INCHES. THESE VALUES WILL LIKELY RESULT IN HEAVY RAINFALL IN THUNDERSTORMS. THIS COULD RESULT IN FLOODING ISSUES...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. WILL MAKE A MENTION IN THE HWO ABOUT THE FLOODING POTENTIAL. OTHERWISE...IT APPEARS THERE WILL BE A DECREASE IN PCPN SATURDAY NIGHT AS THE SHORT WAVE PASSES BY TO THE EAST. ON SUNDAY...ANOTHER S/WV IS FORECAST TO RIPPLE ACRS THE REGION...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. AGAIN...SEVERE WX WILL BE POSSIBLE ALONG WITH THE THREAT FOR HEAVY RAIN. TEMPERATURES THIS WEEKEND WILL BE CLOUD AND PCPN DEPENDENT. HAVE GENERALLY GONE BELOW MOS GUIDANCE. IT COULD BE A LITTLE COOLER THAN CURRENTLY FORECAST...DEPENDING IF PCPN BECOMES WIDESPREAD AND PERSISTS FOR A GOOD PORTION OF THE DAY. FOR THE PERIOD SUNDAY NIGHT INTO MONDAY NIGHT...A WARM FRONT WILL SLOWLY MOVE NE ACRS THE AREA. THIS WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL CONTINUE TO WARM INTO THE UPPER 80S TO THE LOWER 90S. && .LONG TERM /TUESDAY THROUGH THURSDAY/... MODELS ARE IN GENERAL AGREEMENT ON THE MAIN FEATURES HOWEVER THEY DIFFER SOME IN THE DETAILS AND IN TIMING. WENT CLOSER TO THE ECMWF SOLUTION DURING THE LONG TERM PERIOD. PRECIPITATION CHANCES WILL GRADUALLY TAPER OFF AS THE WARM FRONT MOVES NORTH OF THE AREA ON TUESDAY. WITH SOUTHERLY FLOW ON TUESDAY TEMPERATURES WILL WARM INTO THE LOWER 90S. TEMPERATURES WILL BE SLIGHTLY COOLER ON WEDNESDAY AS MORE CLOUD COVER WORKS INTO THE AREA. A COLD FRONT WILL APPROACH THE AREA ON WEDNESDAY AND MOVE THROUGH ON THURSDAY. THIS WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... CU ARE BEGINNING TO FILL IN SOME...ESPECIALLY ALONG THE A BOUNDARY THAT IS SITUATED ACROSS CENTRAL OHIO. AS WE CONTINUE TO DESTABILIZE THROUGH THE REST OF THE AFTERNOON...EXPECT CU FIELD TO BECOME MORE DEVELOPED WITH THE POSSIBILITY OF SOME SCATTERED THUNDERSTORM DEVELOPMENT. WOULD THINK THE BEST CHANCE FOR THIS WOULD BE ALONG THE BOUNDARY AND THUS MAINLY AFFECTING THE KCMH/KLCK TAFS. DIURNALLY ENHANCED CU AND ANY PCPN SHOULD THEN TAPER OFF THIS EVENING. IT LOOKS LIKE THE POSSIBILITY STILL EXISTS FOR AN MCS TO DEVELOP OFF TO OUR WEST LATER TONIGHT. HOWEVER...THE 12Z MODELS ARE A LITTLE FARTHER TO THE SOUTHWEST WITH THE BETTER FORCING SO THINK KCVG/KLUK WOULD HAVE THE HIGHEST CHANCE OF BEING AFFECTED BY THIS LATE IN THE PERIOD. OUTLOOK...OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...JGL SHORT TERM...HICKMAN LONG TERM...HICKMAN/NOVAK AVIATION...JGL
Hazardous weather outlook, Jun 17, 4:41 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 441 AM EDT FRI JUN 17 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 441 AM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE WEEKEND AS WAVES OF LOW PRESSURE RIPPLE ALONG IT. THIS SETUP WILL BRING ROUNDS OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE WEEKEND. HOWEVER...THE TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE EXPECTED. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE. THIS WILL BRING THE THREAT FOR HEAVY RAIN AND THE POTENTIAL FOR FLOODING...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND.
In the hours before
Local storm report, Jun 17, 4:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL PLAIN CITY 40.11N 83.27W
06/17/2011 E1.75 INCH UNION OH PUBLIC
0351 PM HAIL 2 WSW DOWNTOWN COLUMBUS 39.95N 83.04W
06/17/2011 E0.75 INCH FRANKLIN OH PUBLIC
0346 PM HAIL 1 NW HILLIARD 40.05N 83.16W
06/17/2011 E1.75 INCH FRANKLIN OH PUBLIC
&&
KURZLocal storm report, Jun 17, 4:08 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LANCASTER 39.72N 82.60W
06/17/2011 E0.75 INCH FAIRFIELD OH PUBLIC
DIME TO PENNY SIZE HAIL.
&&
KURZLocal storm report, Jun 17, 4:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VALLEYVIEW 39.96N 83.07W
06/17/2011 E1.00 INCH FRANKLIN OH AMATEUR RADIO
HAIL THREE QUARTER INCH TO INCH.
&&
JDRLocal storm report, Jun 17, 4:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LANCASTER 39.72N 82.60W
06/17/2011 E1.00 INCH FAIRFIELD OH PUBLIC
&&
KURZLocal storm report, Jun 17, 4:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 2 SSE DOWNTOWN COLUMBUS 39.93N 82.99W
06/17/2011 E1.00 INCH FRANKLIN OH PUBLIC
&&
KURZLocal storm report, Jun 17, 4:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 3 S DOWNTOWN COLUMBUS 39.92N 83.00W
06/17/2011 M0.75 INCH FRANKLIN OH TRAINED SPOTTER
0416 PM HAIL 2 SSE DOWNTOWN COLUMBUS 39.93N 82.98W
06/17/2011 E0.88 INCH FRANKLIN OH PUBLIC
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:21 PM EDT | Special Weather Statement | ILN | Pike | 24 min |
| Jun 16, 8:37 PM EDT | Special Weather Statement | ILN | Pike | 38 min |
| Jun 16, 9:07 PM EDT | Special Weather Statement | ILN | Scioto | 38 min |
| Jun 16, 9:20 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| Jun 17, 3:25 PM EDT | Special Weather Statement | ILN | Hocking | 65 min |
| Jun 17, 3:28 PM EDT | Special Weather Statement | ILN | Franklin | 47 min |
| Jun 17, 3:38 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Union | 37 min |
| Jun 17, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 46 min |
| Jun 17, 3:48 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 27 min |
| Jun 17, 3:54 PM EDT | Special Weather Statement | ILN | Union | 36 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 31 min |
| Jun 17, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 31 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 27 min |
| Jun 17, 5:54 PM EDT | Special Weather Statement | ILN | Union | 51 min |
| Jun 17, 6:11 PM EDT | Special Weather Statement | ILN | Logan | 49 min |
| Jun 17, 6:43 PM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| Jun 17, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 38 min |
| Jun 17, 7:40 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 50 min |
| Jun 17, 7:58 PM EDT | Special Weather Statement | ILN | Logan | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.